Petersen colorings and some families of snarks

J. Hägglund, E. Steffen, Ars Mathematica Contemporanea 312 (2014) 476–478.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Ars Mathematica Contemporanea
Volume
312
Page
476-478
LibreCat-ID

Cite this

Hägglund J, Steffen E. Petersen colorings and some families of snarks. Ars Mathematica Contemporanea. 2014;312:476-478.
Hägglund, J., & Steffen, E. (2014). Petersen colorings and some families of snarks. Ars Mathematica Contemporanea, 312, 476–478.
@article{Hägglund_Steffen_2014, title={Petersen colorings and some families of snarks}, volume={312}, journal={Ars Mathematica Contemporanea}, author={Hägglund, Jonas and Steffen, Eckhard}, year={2014}, pages={476–478} }
Hägglund, Jonas, and Eckhard Steffen. “Petersen Colorings and Some Families of Snarks.” Ars Mathematica Contemporanea 312 (2014): 476–78.
J. Hägglund and E. Steffen, “Petersen colorings and some families of snarks,” Ars Mathematica Contemporanea, vol. 312, pp. 476–478, 2014.
Hägglund, Jonas, and Eckhard Steffen. “Petersen Colorings and Some Families of Snarks.” Ars Mathematica Contemporanea, vol. 312, 2014, pp. 476–78.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar